# SDR SWAA2021071490040

- Difficulty date: July 2, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED ; / [01] WELDED CRACKED ACB; FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CAL INFO E10583 S/N KJ256554; [02] ADDED MEASUREMENTS; [03] VERIFIED WELD PER SRM 53-60-15-2R-1; [04] PT INSPECTED REPAIR IAW SOPM 20-20-02; NO CRACKS NOTED.   CAL ID ATS2561 DLM-1000; [05] SANDED REPAIR AREA ON SCUFF PLATE PER SRM 53-60-15-2R-1 PARA 4.B (5); [06] VERIFIED SANDED REPAIR AREA ON SCUFF PLATE PER SRM 53-60-15-2R-1 PARA 4.B.(5).; [07] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON SCUFF PLATE PER REF SRM 53-60-15-2R-1 REPAIR 1 STEP 4B(6) AND (7).; [08] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIME ON SCUFF PLATE PER REF SRM 53-60-15-2R-1 REPAIR 1 STEP 4B(6) AND (7).; [09] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON SCUFF PLATE PER SRM 53-60-15-2R-1 REPAIR 1 STEP 4B (6) AND (7).; [10] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIME ON SCUFF PLATE PER SRM 53-60-15-2R-1 REPAIR 1 STEP 4B (6) AND (7).
